MAUDE Adverse Event Report: Institut Straumann AG BLC ?5.5mm WB, SLA 10mm RXD; Endosseous Dental Implant

Institut Straumann AG BLC ?5.5mm WB, SLA 10mm RXD; Endosseous Dental Implant
Catalog Number 035.8710S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 3, failure occurred upon insertion.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
BLC ?5.5mm WB, SLA 10mm RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50281022
Report Number0001222315-2026-002478
Device Sequence Number9900253
Product Code DZE
UDI-Device Identifier07630031764508
UDI-Public07630031764508
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.8710S
Device Lot NumberWTHT9
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/17/2026
Device Age6 MO
Event Location Other
Date Report to Manufacturer07/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale